# SDR ASAA2020030232337

- Difficulty date: February 25, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,875 hours, 15,005 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND A LONG TIME FAULT ON #2 ENGINE, F/N 73-30782 "INTERNAL EEC FAULT. BSV POSITION SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
